# SDR CALA2025090808576

- Difficulty date: September 4, 2025
- Submitted: September 8, 2025
- Operation: Air carrier
- Aircraft: N33284
- Make and model: Boeing 737824
- Aircraft serial: 31635
- Aircraft time: 66,203 hours, 24,624 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A81121
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD PASSENGER CABIN FLOOR SUPPORT CHORD APPEARS CRACKED AT FRAME B.S. 303.9 LBL. 54".  REMOVED AND REPLACED INNER CHORD AT MAIN CABIN FWD WET AREA FLOOR SUPPORT BETWEEN STA 270 TO STA 360 LBL 59" IAW SRM 51-40-02-0G-0 AND DWG #141A8110.
